MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM RT SZ 9 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE PS FEM RT SZ 9 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Model Number 1504-10-209
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address gross loosening of both femur and tray at the bone to cement and cement to implant interfaces.Positive infection present so all implants explanted and antibiotic spacer was implanted.Unknown bone cement was used.Doi: unknown.Dor: (b)(6) 2021.Right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
ATTUNE PS FEM RT SZ 9 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12089667
Report Number1818910-2021-13901
Device Sequence Number4987595
Product Code JWH
UDI-Device Identifier10603295041801
UDI-Public10603295041801
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1504-10-209
Device Catalogue Number150410209
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/11/2021
Supplement Date Received by Manufacturer08/03/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date08/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE PS FEM RT SZ 9 CEM; ATTUNE PS RP INSRT SZ9 5MM; ATTUNE RP TIB BASE SZ 8 CEM; BONE CEMENT (UNK MANUFACTURER & PRODUCT INFO); ATTUNE PS FEM RT SZ 9 CEM; ATTUNE PS RP INSRT SZ9 5MM; ATTUNE RP TIB BASE SZ 8 CEM; BONE CEMENT (UNK MANUFACTURER & PRODUCT INFO)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient Weight128